# SDR CALA2022112803243

- Difficulty date: November 28, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 61,728 hours, 26,768 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: NA
- Condition: Leaking
- Location: Lh Observer
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW SYSTEM LOW CREW OXYGEN SYSTEM-LOW... RECORD PRESSURE PRIOR TO SERVICING 820PSI AFTER TAKEOFF PRESSURE WAS 870 ON GROUND MARTIN, ERIC (V907926) TROUBLESHOT PER TSM 35-10-00-810-813A. FO UND LARGE LEAK COMING FROM LH OBSERVERS MASK. REMOVED OBSERVER MASK AND APPLIED MEL 2511R. 2ND OBS SEAT INOP PER MEL. SERVICE CREW O2 TO NORMAL LEVEL REF AMM 12-14-35-600-001A. NO LEAKS NO D DEFERRED DIRECTLY BY TOMC ADD EMP:V907926 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V907926 CHECK FOR O2 LEAKS MAC RELATED WORK ORDER 000000003061441 AND PRTR MARTIN, ERIC (V907926) TROUBLESHOT PER TSM 35-10-00-810-813A. FO UND LARGE LEAK COMING FROM LH OBSERVERS MASK. REMOVED OBSERVERS MASK AND APPLIED MEL 2511R. 2ND OBS SEAT INOP PER MEL. SERVICED CREW O2 TO NORMAL LEVEL REF AMM 12-14-35-600-001A. NO LEAKS NOTE D
